It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Amy Rose on September 26, 2000 at 12:55:31:

In Reply to: HIVES FROM BIRTH CONTROL PILL posted by HELP HELP HELP on June 01, 2000 at 20:52:01:

: HAS ANYONE GOTTON SEVERE HIVES FRON THE PILL??

I have had hives for 4 months now, and after several doctor visits and hundreds of dollars spent trying to cure them, I have discovered that they are the result of my birth control pills. (Triphasal-28) I discovered this one on my own. I had been taking triphasal for 6 years with no adverse reaction until this summer. ...I wonder if they have changed their formula in some way?

Follow Ups

All times are GMT -7. The time now is 09:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!